The struggle after birth control
I stopped taking birth control pills after two years on November 5th. The emotional side effects are horrible, along with the physical. Breast pain, headaches, vaginal dryness, pelvic cramps, pelvic pressure, irregular blood pressure (seeing a doctor for that soon, I did not have high blood pressure before starting birth control), decrease in appetite, irritability, mood swings, constantly crying are just some of the major effects since stopping the pill. Haven’t gotten a period since I stopped the pill but it’s only cycle day 19, havent ovulated either (tracking with OPKS).
I will never use birth control again unless my periods become overly severe and even then it may be a progesterone only method, I can’t deal with the estrogen anymore.
I just had to rant. My body and mind feels so horrible. I was seeing a therapist but I can no longer afford it. I’ll be okay eventually, it just sucks a lot right.